# SDR 2011FA0000423

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: General aviation
- Aircraft: N1354H
- Make and model: Aronca 15AC
- Aircraft serial: 15322
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ADJACENT TO THE FUEL SUMP DRAIN IN THE WELD HEAT AFFECTED ZONE.  CORROSION PIT CAUSED LEAK.  NO FIRE DANGER.  METAL FUEL TANKS IAW STC SA82CH.
